Algebraic surfaces containing an ample divisor of arithmetic genus two

Mauro Beltrametti Istituto di Matematica dell' Università, Via L. B. Alberti, 4, Genova, Italy Antonio Lanteri Dipartimento di Matematica “F. Enriques”-Università, Via C. Saldini, 50, Milano, Italy Marino Palleschi Dipartimento di Matematica “F. Enriques”-Università, Via C. Saldini, 50, Milano, Italy

TBD mathscidoc:1701.332655

Arkiv for Matematik, 25, (1), 189-210, 1984.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:24 uploaded by arkivadmin ] [ 343 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{mauro1984algebraic,
  title={Algebraic surfaces containing an ample divisor of arithmetic genus two},
  author={Mauro Beltrametti, Antonio Lanteri, and Marino Palleschi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203524302441464},
  booktitle={Arkiv for Matematik},
  volume={25},
  number={1},
  pages={189-210},
  year={1984},
}
Mauro Beltrametti, Antonio Lanteri, and Marino Palleschi. Algebraic surfaces containing an ample divisor of arithmetic genus two. 1984. Vol. 25. In Arkiv for Matematik. pp.189-210. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203524302441464.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved